# SDR FDEA2018080311873

- Difficulty date: August 1, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 95,156 hours, 37,306 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: 285N002826
- Part serial: D06318
- Condition: Failed
- Location: Overheat Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH FL340 TO 360, LT ENGINE OVHT EICAS MESSAGE ON. PERFORMED QRH, LIGHT EXTINGUISHED AT 1.28 EPR. IAW FIM R&R AFOLDS CARD IAW AMM 26-10-01-4 AND PERFORMED TEST TEST GOOD.
